# SDR DALA2023092107773

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,116 hours, 40,720 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9523 -HYD/DE- THE CREW RECEIVED A "HYD R QTY LOW" MESSAGE AT TOP OF CLIMB. THEY WERE UNABLE TO REPRESSURIZE THE SYSTEM. THE QRH WAS COMPLIED WITH AND PERFORMED THE ALTERNATE GEAR EXTENSION (DUE TO A RIGHT HYDRAULIC SYSTEM LOW QUANTITY). AN EMERGENCY WAS DECLARED WITH ATC AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE ELECTRIC AUXILIARY HYDRAULIC PUMP AND THE RIGHT MAIN LANDING GEAR DOOR (DUE TO RUNWAY CONTACT ON LANDING). THE SHIP HAS RETURNED TO SERVICE. (LP #4580142)
